# SDR F3LA200800298

- Difficulty date: June 5, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5211155400040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, NOTED L2 DOOR AFT TOP SLIDE ATTACH POINT BRACKET CORRODED.  MAINT REMOVED CORRODED FITTING AND INSTALLED SERVICEABLE FITTING IAW SRM 51-42-11 PARAGRAPH 5, AMM 20-21-11-911-01 AND AMM 20-21-11-991-003 SHEET 203.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
